Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Systems-conjugate and focal points of fourth order nonselfadjoint differential equations
HTML articles powered by AMS MathViewer

by Sui Sun Cheng PDF
Trans. Amer. Math. Soc. 223 (1976), 155-165 Request permission

Abstract:

Systems-conjugate points have been studied by John Barrett in relation to selfadjoint fourth order differential equations of the form $({p_2}u'')'' + {p_0}u = 0$. This paper extends his results to the general nonselfadjoint fourth order differential equation via a system of second order equations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10
  • Retrieve articles in all journals with MSC: 34C10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 223 (1976), 155-165
  • MSC: Primary 34C10
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0473334-3
  • MathSciNet review: 0473334